Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 180, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 31, 2012, 3:00 PM EDT for Fayette County, Pennsylvania. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2012, 3:00 PM EDT (19:00 UTC)
- Expired
- Jul 31, 2012, 3:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Fayette County, PA
The radar
The Pittsburgh radar (KPBZ), 103 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 3:07 PM EDT | HAIL 1 | Farmington, PA | |
| Jul 31, 3:08 PM EDT | HAIL 1 | 2 Ssw Stonerville, PA | |
| Jul 31, 3:15 PM EDT | TSTM WND DMG | Farmington, PA | SEVERAL TREES DOWN CAUSED SIGNIFICANT DAMAGE TO VEGETATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS51 KPBZ 311900
SVRPBZ
PAC051-311945-
/O.NEW.KPBZ.SV.W.0180.120731T1900Z-120731T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
300 PM EDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 345 PM EDT
* AT 255 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FARMINGTON...MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARKLEYSBURG... FARMINGTON... ELLIOTTSVILLE...
CHALKHILL... OHIOPYLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL OF ONE INCH IN DIAMETER HAS BEEN REPORTED IN FARMINGTON. IF YOU
ARE IN THE PATH OF THIS STORM...MOVE NOW TO PROTECT LIFE AND
PROPERTY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 3978 7936 3978 7938 3977 7937 3972 7946
3972 7959 3980 7968 3982 7969 4000 7944
3994 7937 3986 7941 3982 7936
TIME...MOT...LOC 1900Z 231DEG 8KT 3981 7953
$$3 follow-up statements
913
WWUS51 KPBZ 311917
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
317 PM EDT TUE JUL 31 2012
PAC051-311945-
/O.CON.KPBZ.SV.W.0180.000000T0000Z-120731T1945Z/
FAYETTE PA-
317 PM EDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR FAYETTE COUNTY...
AT 313 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OHIOPYLE...
MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARKLEYSBURG... FARMINGTON... ELLIOTTSVILLE...
CHALKHILL... OHIOPYLE...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN FARMINGTON WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3978 7936 3978 7938 3977 7937 3972 7946
3972 7959 3980 7968 3982 7969 4000 7944
3994 7937 3986 7941 3982 7936
TIME...MOT...LOC 1917Z 231DEG 8KT 3983 7949
$$511
WWUS51 KPBZ 311933
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
333 PM EDT TUE JUL 31 2012
PAC051-311945-
/O.CON.KPBZ.SV.W.0180.000000T0000Z-120731T1945Z/
FAYETTE PA-
333 PM EDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR FAYETTE COUNTY...
AT 330 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FARMINGTON...
MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARKLEYSBURG... FARMINGTON... ELLIOTTSVILLE...
CHALKHILL... OHIOPYLE...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN FARMINGTON WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3978 7936 3978 7938 3977 7937 3972 7946
3972 7959 3980 7968 3982 7969 4000 7944
3994 7937 3986 7941 3982 7936
TIME...MOT...LOC 1933Z 227DEG 10KT 3981 7949
$$102
WWUS51 KPBZ 311945
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 PM EDT TUE JUL 31 2012
PAC051-311955-
/O.EXP.KPBZ.SV.W.0180.000000T0000Z-120731T1945Z/
FAYETTE PA-
345 PM EDT TUE JUL 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY EXPIRES AT 345
PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER...IT OR OTHER WEAKER THUNDERSTORMS IN THE AREA MAY
PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3978 7936 3978 7938 3977 7937 3972 7946
3972 7959 3980 7968 3982 7969 4000 7944
3994 7937 3986 7941 3982 7936
TIME...MOT...LOC 1945Z 227DEG 10KT 3983 7946
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:03 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 31, 2:03 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 203 PM EDT TUE JUL 31 2012 .SYNOPSIS... INCREASING HUMIDITY AND A SLOW SOUTHEASTBOUND LOW PRESSURE SYSTEM WILL FUEL SCATTERED SHOWERS AND THUNDERSTORMS INTO WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... PER RECENT SURFACE AND RADAR DATA, HAVE ACCELERATED INCREASE COVERAGE OF THUNDERSTORMS ACROSS THE APPALACHIAN MOUNTAINS, AND HAVE ALSO ADDED MENTION OF GUSTY WIND, HAIL, FREQUENT LIGHTNING, AND HEAVY RAIN. ELSEWHERE, HAVE SLOWED INCREASE IN COVERAGE OF THUNDERSTORMS, ALTHOUGH MAINTAINED MENTION OF LIKELY THUNDERSTORMS THIS EVENING AREA WIDE. RECENT SATELLITE DATA SHOWS ALTOCUMULUS, ASSOCIATED WITH LIFT FROM LOW PRESSURE TROUGH CONTINUING TO MOVE SLOWLY SOUTHEASTWARD ACROSS LAKE ERIE AND THE STATE OF OHIO. THIS SHOULD BE FOCUS OF THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AS SHOWN BY 00Z WRF-NMM AND RECENT HRRR MODEL OUTPUT. SPC CONTINUES TO PROJECT RESTRICTED POTENTIAL OF SEVERE DEVELOPMENT, MORE SO FROM WIND THAN HAIL. REGARDING HEAVY RAINFALL POTENTIAL, PRECIPITABLE WATER IS NOW UP TO 1.4 INCHES. RECENT FLASH FLOOD GUIDANCE SUGGESTS 2 INCHES OF RAIN IN LESS THAN 3 HOURS NEEDED FOR FLOODING PROBLEMS TO DEVELOP. EXPECT THUNDERSTORM CHANCES TO DECREASE OVERNIGHT DUE TO THE EVENTUAL OVERNIGHT PASSAGE OF THE LOW PRESSURE TROUGH AND THE STABILIZING EFFECTS OF NIGHTTIME SURFACE LAYER COOLING. MADE MINIMAL TEMPERATURE ADJUSTMENTS BASED ON RECENT GFS LAMP AND MOS OUTPUT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... HAVE MAINTAINED A CHANCE OF THUNDERSTORMS DAYTIME WEDNESDAY, MORE SO DUE TO LATENT INSTABILITY ASSOCIATED WITH THE LINGERING HUMID SURFACE LAYER CONDITIONS. HIGH PRESSURE SUBSIDENCE SHOULD PROVIDE MORE STABILIZATION THURSDAY AND FRIDAY, AND THUS DRY CONDITIONS, DESPITE SURFACE DEW POINTS SHOWING SLIGHTLY MORE HUMID THAN NORMAL CONDITIONS. FORECASTED WARMER AFTERNOON HIGHS THURSDAY AND FRIDAY THAN WEDNESDAY. IN FACT, GFS AND ECMWF MOS SHOW HIGHS OF 90 CAN OCCUR ACROSS LOWER ELEVATIONS, PARTICULARLY FRIDAY. EARLY MORNING LOWS WILL BE SLIGHTLY WARMER THAN NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... SLIGHTLY UNSETTLED PATTERN FOR THE LONG TERM PORTION OF THE FORECAST. TRENDED AWAY FROM THE ECMWF...WHICH SEEMED TO HANG A FRONT OVER THE REGION MUCH LONGER THAN OTHER DETERMINISTIC/ENSEMBLE MODELS. BEST CHANCE FOR RAIN APPEARS TO BE SUNDAY INTO SUNDAY NIGHT...WITH SOME TIMING CONSENSUS FOR FRONT FROM GFS/CMC/GEFS. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL BEFORE THE FRONTAL PASSAGE...RETURNING TO NORMAL BY SUNDAY AND MONDAY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... HAVE INCLUDED A TEMPO GROUP FOR MAINLY MVFR RESTRICTIONS IN THUNDERSTORMS STARTING AROUND 19Z IN THE NORTH AND 23Z IN THE SOUTH AS RECENT MODEL OUTPUT CONTINUES TO SHOW A BAND OF THUNDERSTORMS MOVING SOUTHEASTWARD THROUGH THE UPPER OHIO VALLEY. HAVE INCLUDED MENTION OF A SECOND ROUND OF MAINLY MVFR RESTRICTIONS DUE TO LATE NIGHT FOG. OUTLOOK...WEDNESDAY THROUGH SATURDAY... SCATTERED SHOWERS/STORMS WITH POSSIBLE RESTRICTIONS CAN OCCUR WEDNESDAY. THEN EXPECT VFR AND GENERALLY DRY CONDITIONS FOR THURSDAY AND FRIDAY. RESTRICTIONS WILL BE POSSIBLE AGAIN IN SCATTERED SHOWERS/STORMS SATURDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 31, 3:24 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 324 AM EDT TUE JUL 31 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-010730- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 324 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 31, 2:16 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 216 PM EDT TUE JUL 31 2012 PAZ016-023-311845- INDIANA PA-JEFFERSON PA- 216 PM EDT TUE JUL 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN INDIANA AND SOUTHEASTERN JEFFERSON COUNTIES... AT 212 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF GLEN CAMPBELL...MOVING NORTH AT 20 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... CHERRY TREE... GLEN CAMPBELL... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4073 7889 4107 7883 4106 7880 4072 7880
Special weather statement, Jul 31, 2:21 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT TUE JUL 31 2012
MDZ001-311900-
GARRETT MD-
221 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT GARRETT COUNTY...
AT 216 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
KEMPTON...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
KEMPTON... REDHOUSE... GORMAN...
OAKLAND... MOUNTAIN LAKE PARK...
SWALLOW FALLS STATE PARK... MCHENRY...
MCCOMAS BEACH... DEEP CREEK LAKE STATE PARK...
BIG RUN STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3943 7948 3963 7936 3952 7908 3936 7922
3935 7925 3934 7925 3930 7928 3930 7933
3923 7942 3922 7943 3920 7948Special weather statement, Jul 31, 2:30 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 230 PM EDT TUE JUL 31 2012 PAZ014-021-022-073-311900- ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-WESTMORELAND PA- 230 PM EDT TUE JUL 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEGHENY... NORTHWESTERN WESTMORELAND...SOUTHEASTERN BUTLER AND SOUTHWESTERN ARMSTRONG COUNTIES... AT 229 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PLUM...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... PLUM... PENN HILLS... MURRYSVILLE... FOX CHAPEL... SPRINGDALE... NEW KENSINGTON... NATRONA HEIGHTS... VANDERGRIFT... LEECHBURG... FREEPORT... APOLLO... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 81 AND 84. I-76 BETWEEN MILE MARKERS 45 AND 59. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4075 7969 4062 7946 4039 7973 4050 7992
Special weather statement, Jul 31, 2:38 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 PM EDT TUE JUL 31 2012
PAZ023-074-311930-
INDIANA PA-WESTMORELAND RIDGES PA-
238 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN INDIANA AND
SOUTHEASTERN WESTMORELAND COUNTIES...
AT 233 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHEAST OF LIGONIER TO 5 MILES SOUTH OF LIGONIER...MOVING NORTHEAST
AT 15 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
LIGONIER... LAUREL MOUNTAIN STATE PARK...
NEW FLORENCE... ARMAGH...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-76 BETWEEN MILE MARKERS 93 AND 100.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4036 7899 4011 7918 4011 7920 4008 7926
4008 7936 4033 7925 4072 7885 4071 7881Special weather statement, Jul 31, 2:55 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
255 PM EDT TUE JUL 31 2012
PAZ076-311930-
FAYETTE RIDGES PA-
255 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAYETTE COUNTY...
AT 251 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
FARMINGTON...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
FARMINGTON... CHALKHILL... OHIOPYLE...
SEVEN SPRINGS...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3993 7937 3986 7941 3982 7936 3980 7936
3972 7949 3972 7957 3982 7969 4008 7938
4006 7935 4004 7934 4004 7932 4003 7930Local storm report, Jul 31, 2:59 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
259 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL FARMINGTON 39.81N 79.57W
07/31/2012 E1.00 INCH FAYETTE PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200920
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:56 PM EDT | Special Weather Statement | PBZ | Washington | 34 min |
| Jul 30, 9:39 PM EDT | Special Weather Statement | PBZ | Allegheny | 36 min |
| Jul 30, 9:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 20 min |
| Jul 31, 2:16 PM EDT | Special Weather Statement | PBZ | Jefferson | 29 min |
| Jul 31, 2:30 PM EDT | Special Weather Statement | PBZ | Allegheny | 30 min |
| Jul 31, 2:38 PM EDT | Special Weather Statement | PBZ | Indiana | 52 min |
| Jul 31, 2:55 PM EDT | Special Weather Statement | PBZ | Fayette | 35 min |
| Jul 31, 3:03 PM EDT | Special Weather Statement | PBZ | Indiana | 42 min |
| Jul 31, 3:09 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Westmoreland | 51 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | PBZ | Jefferson | 21 min |
| Jul 31, 4:43 PM EDT | Special Weather Statement | PBZ | Westmoreland | 32 min |
| Jul 31, 4:51 PM EDT | Special Weather Statement | PBZ | Fayette | 54 min |
| Jul 31, 4:59 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 46 min |
| Jul 31, 5:52 PM EDT | Special Weather Statement | PBZ | Fayette | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.